What Causes Metallic Taste In The Mouth Post A Chemotherapy Session?
Supportive care, medications side effect
Thank you for asking
I read your question and i understand your concern. Metallic taste has many causes and chemotherapeutic agents like rituximab are notorious for such metallic tastes. Treatment is mostly supportive, Use of some antacids, salt water and garlic water mouth rinses, some throat lozenges, keeping good oral hygiene, stay hydrated, drinking adequate fluids at least 1.5 litres a day. If your saliva and oral secretions are not adequate that can also cause metallic taste. Gastric acid discomfort and reflux can too. If you smoke quit that. Avoid alcohol. Consult an oral hygienist, let them assess the oral cavity, run some baseline tests for taste and see if there is any thing else other than side effect of the medications you had.
I hope it helps. Take good care of yourself and dont forget to close the discussion please.